# SDR DL76L092033

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 60,862 hours, 8,884 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part serial: L0114
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE DISC ILLUMINATED IN FLIGHT REPLACED LT ENG IDG IAW AMM OPS CK NML LK CK GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
